We are seeking submissions for Vol. 7, No. 2 (May 2024 issue).
The due date for this issue is 15.01.2024.
Journal of Research in Science Mathematics and Technology Education is now indexed by DOAJ.
Are you looking for an opportunity to share your graduate research? We will publish a special issue in 2024 and is looking for recent graduates or for those that will be graduating soon to submit a paper to the special issue.
Journal of Research in Science Mathematics and Technology Education (JRSMTE) is an open access, peer-reviewed, scholarly journal. The objective of the journal is to publish original articles on variety of topics and research methods in science, mathematics, and technology education. The journal is published three times a year, in January, May, and September. A DOI is assigned to each published article. Submitted manuscripts are checked for plagiarism. Original research articles and review articles are considered for publication.
ISSN: 2577-6789 (Online)